Corrections to “Existence and stability of solutions for semilinear Dirichlet problems” (Ann. Polon. Math. 88 (2006), 127–139)

Tom 93 / 2008

Marek Galewski Annales Polonici Mathematici 93 (2008), 197-198 DOI: 10.4064/ap93-2-8

Autorzy

  • Marek GalewskiFaculty of Mathematics and Computer Science
    University of /L/od/x
    Banacha 22
    90-238 /L/od/x, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek